MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre.For applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.Upon on-site inspection, baxter field service technician found the foot stamps were worn.The foot stamps were replaced.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of ts7000 table unlocked during a case were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that operating trusystem 7000 table floor locks unlocked during a case.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
Correction: h6 & h11 were modified.H6 the following codes were selected: cause investigation: investigation findings c19 and investigation conclusion d14.H11: additional information was obtained during device investigation.During the device inspection, a functional test was performed.The alleged failure of unintended unlocking during surgical procedure could not be confirmed.It can be assumed, that the table did not unlock physically.Only a message was shown on the remote control to lock the device again.This message is displayed prior a physical unlocking will occur that the user is able to react accordingly.This procedure is described within the instructions for use and the user followed these instructions and this case.No hazardous situation occurred.A malfunction was not identified.As a secondary finding, worn foot stamps were identified.This has no impact or causality with an unlocking of the device and will also not lead to a hazardous situation.The worn foot stamps were replaced.Based on this, no further actions are required.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss straã¿å¸e 7-9.
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22567218
Report Number3007143268-2025-00057
Device Sequence Number4021435
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519(11)190115
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown